The distribution-free newsboy problem with resalable returns

Mostard, J and Koster, R and Teunter, R H (2005) The distribution-free newsboy problem with resalable returns. International Journal of Production Economics, 97 (3). pp. 329-342. ISSN 0925-5273

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Production Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44678
Deposited By:
Deposited On:
11 Jul 2011 18:19
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jul 2020 09:43